# SDR DALA2023072005866

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 60,997 hours, 29,063 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3275 - ATO - AT APPROXIMATELY 75KTS DUE TO ENG 2 REV UNLOCK AND REV FAULT. CORRECTIVE ACTION: DEFERRED #2 T/R PER MEL AND CONTINUED. (4689110)
